# SDR 2002UALA01011

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 365, STRINGER 17R UPPER SURFACE OF UPPER I BEAM FLANGE HAD EXCESS MATERIAL REMOVED DURING CORROSION CLEANUP BETWEEN RBL 4 OUT TO RBL 60.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIRED.
